Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Interpolation inequalities for maximal functions that measure smoothness


Author: E. E. Lokharu
Translated by: the author
Original publication: Algebra i Analiz, tom 24 (2012), nomer 2.
Journal: St. Petersburg Math. J. 24 (2013), 327-351
MSC (2010): Primary 26D10
DOI: https://doi.org/10.1090/S1061-0022-2013-01241-6
Published electronically: January 22, 2013
MathSciNet review: 3013332
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some new interpolation inequalities are obtained in terms of maximal functions that measure smoothness. The results generalize a wide class of recent and classical inequalities and are valid for functions belonging to larger spaces (such as Triebel spaces).


References [Enhancements On Off] (What's this?)

  • [BjHj] B. Bojarski and P. Hajlasz, Pointwise inequalities for Sobolev functions and some applications, Studia Math. 106 (1993), no. 1, 77-92. MR 1226425 (94h:46045)
  • [BW] H. Brezis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations 5 (1980), no. 7, 773-789. MR 579997 (81k:46028)
  • [CaSc] A. Calderón and R. Scott, Sobolev type inequalities for $ p > 0$, Studia Math. 62 (1978), 75-92. MR 0487419 (58:7057)
  • [DvSh] R. DeVore and R. Sharpley, Maximal functions measuring smoothness, Mem. Amer. Math. Soc. 47 (1984), no. 293. MR 727820 (85g:46039)
  • [FS] C. Fefferman and E. M. Stein, $ Hp$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [G] E. Gagliardo, Proprietà di alcune classi di funzioni più variabili, Ric. Mat. 7 (1958), 102-137. MR 0102740 (21:1526)
  • [KM] A. Kalamajska and A. Milani, Anisotropic Sobolev spaces and parabolic equations, Ulmer Seminare über Funktionalanalysis und Differentialgleichungen Heft 2 (1997), 237-273.
  • [K] A. Kalamajska, Pointwise multiplicative inequalities and Nirenberg type estimates in weighted Sobolev spaces, Studia Math. 108 (1994), 275-290. MR 1259280 (94k:46059)
  • [KK] S. Kislyakov and N. Kruglyak, Extremal problems in interpolation theory, Whitney-Besicovitch coverings, and singular integrals, Monogr. Mat., Birkhäuser (to appear).
  • [KT] H. Kozono and Y. Taniuchi, Limiting case of the Sobolev inequality in BMO, with application to the Euler equations, Comm. Math. Phys. 214 (2000), 191-200. MR 1794270 (2002k:46081)
  • [KV] A. Kufner and A. Wannebo, An interpolation inequality involving Hölder norms, Georgian Math. J. 2 (1995), no. 6, 603-612. MR 1357997 (96k:46052)
  • [Lh] E. È. Lokharu, The Gagliardo-Nirenberg inequality for maximal functions measuring smoothness, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 389 (2011), 143-161; English transl., J. Math. Sci. (N. Y.) 182 (2012), no. 5, 663-673. MR 2822534 (2012g:26023)
  • [Lh1] -, Maximal functions measuring smoothness: counter examples, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 397 (2011), 53-72. (Russian) MR 2870108 (2012k:42035)
  • [MzSh] V. Maz'ya and T. Shaposhnikova, On pointwise interpolation inequalities for derivatives, Math. Bohem. 124 (1999), no. 2-3, 131-148. MR 1780687 (2001h:26026)
  • [MR] Y. Meyer and T. Rivière, A partial regularity result for a class of stationary Yang-Mills fields in high dimension, Rev. Mat. Iberoamericana 19 (2003), no. 1, 195-219. MR 1993420 (2004h:35032)
  • [N] L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115-162. MR 0109940 (22:823)
  • [Strz] P. Strzelecki, Gagliardo-Nirenberg inequalities with a BMO term, Bull. London Math. Soc. 38 (2006), no. 2, 294-300. MR 2215922 (2007a:46038)
  • [Tr] H. Triebel, Theory of function spaces. II, Monogr. in Math., vol. 84, Birkhäuser, Basel, 1992. MR 1163193 (93f:46029)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 26D10

Retrieve articles in all journals with MSC (2010): 26D10


Additional Information

E. E. Lokharu
Affiliation: Chebyshev Laboratory, St. Petersburg State University, Russia
Email: lokharu@gmail.com

DOI: https://doi.org/10.1090/S1061-0022-2013-01241-6
Keywords: Sobolev spaces, maximal functions, interpolation inequalities
Received by editor(s): November 1, 2011
Published electronically: January 22, 2013
Additional Notes: The author was supported by the V. A. Rokhlin grant 2012 and by the Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under the RF Government grant 11.G34.31.0026
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society